# SDR WX0A201301291496

- Difficulty date: January 24, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 134.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DOUBLER AT E & E BAY DOOR CUTOUT FS 134.299 BETWEEN LONGERON 28L AND 28R CORRODED.  BLENDED THE DAMAGED AREA HFEL AREA.  NO DEFECTS NOTED.  FABRICATED REPAIR PARTS AND INSTALLED.
